# SDR R61A2023021500139

- Difficulty date: January 26, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N208JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000257
- Aircraft time: 31,798 hours, 22,984 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Part number: 17092908001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CF3 RH OB FLOOR PANEL SUPPORT FOUND CORRODED UPPER SURFACE FR83-84. MX REPLACED SUPPORT PN 170-92908-001, IAW SRM 51-*41-01, 51-41-02, 51-43-02.
